PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the spacing between terms of generalized Fibonacci sequences

Volume 134 / 2014

Diego Marques Colloquium Mathematicum 134 (2014), 267-280 MSC: Primary 11B39; Secondary 11J86. DOI: 10.4064/cm134-2-10


For $k\geq 2$, the $k$-generalized Fibonacci sequence $(F_n^{(k)})_{n}$ is defined to have the initial $k$ terms $0,0,\ldots ,0,1$ and be such that each term afterwards is the sum of the $k$ preceding terms. We will prove that the number of solutions of the Diophantine equation $F_m^{(k)}-F_n^{(\ell )}=c>0$ (under some weak assumptions) is bounded by an effectively computable constant depending only on $c$.


  • Diego MarquesMathematics Department
    University of Brasilia
    Brasilia, Brazil

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image